# SDR USAA2012112000033

- Difficulty date: November 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 45,199 hours, 18,515 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT NEAR AFT JUMPSEAT INOPERATIVE.  REMOVED AND REPLACED BATTERY AND STRAP AFT JUMPSEAT FLASHLIGHT.
